Complete issue and individual articles available.

Contents

  • Hospitalist update
    • Hospital-acquired infections / Kristin Hahn-Cover
  • Case report
    • A Case of DRESS Syndrome due to Vancomycin / Danielle Zimmerman, and William Steinmann
  • Ask a specialist
    • Ask a pathologist/ Emily Coberly, Krystal Tray, and William Miller
  • ECG dilemma
    • An electrocardiogram that tells you all you need to know / Mary L. Dohrmann
  • Case report
    • Spot diagnosis / Anna Arroyo-Plasencia, and Hilary Reno
  • ID Corner
    • New sepsis guidelines
  • Conference calendar

Recent Submissions

  • Missouri hospitalist, issue 47 (2013 April-June) 

    (University of Missouri. Department of Medicine. Division of Hospital Medicine, 2013-04)
  • Missouri hospitalist calendar, 2013-04 

    (University of Missouri, Department of Medicine, Division of Hospital Medicine, 2013-04)
    Conference Calendar.
  • New sepsis guidelines 

    (University of Missouri, Department of Medicine, Division of Hospital Medicine, 2013-04)
    A number of national groups have gotten together and issued new guidelines for the management of severe sepsis and septic shock, led by our former Pulmonary and Critical Care division director Phillip Dellinger.
  • Spot diagnosis 

    Arroyo-Plasencia, Anna; Reno, Hilary (University of Missouri, Department of Medicine, Division of Hospital Medicine, 2013-04)
    Question: A 40 year old male presented with a five week history of rash. His primary physician had initially treated him for eczema, without improvement.
  • An electrocardiogram that tells you all you need to know 

    Dohrmann, Mary (University of Missouri, Department of Medicine, Division of Hospital Medicine, 2013-04)
    This is a 66 year old woman with progressive dyspnea on exertion for 7 months. Based on the ECG findings, what further evaluation is indicated?
  • Ask a pathologist 

    Coberly, Emily; Tray, Krystal; Miller, William (University of Missouri, Department of Medicine, Division of Hospital Medicine, 2013-04)
    QUESTION: A 53 years old female receives transfusion of 2 units of PRBCs. One hour later, she develops acute dyspnea with decreased O2 saturations. Chest x-ray demonstrates new bilateral pulmonary infiltrates. Could this ...
  • A case of DRESS syndrome due to Vancomycin 

    Zimmerman, Danielle; Steinmann, William (University of Missouri, Department of Medicine, Division of Hospital Medicine, 2013-04)
    Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe systemic reaction that usually begins 2-6 weeks after the introduction of the inciting agent. It is mostcommonly characterized by fever, ...
  • Hospital-acquired infections 

    Hahn-Cover, Kristin (University of Missouri, Department of Medicine, Division of Hospital Medicine, 2013-04)
    Hospitals in Missouri perform surveillance and external reporting for a number of hospital-acquired infections (HAI). We are required to do so variously by the stateof Missouri, the Centers for Medicare and Medicaid ...